Alert archive / California / Wind Advisories in 2008
Wind Advisory 22, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this wind advisory at Nov 1, 2008, 7:45 AM PDT for 5 counties in California. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Nov 1, 2008, 7:45 AM PDT (14:45 UTC)
- Expired
- Nov 1, 2008, 11:00 PM PDT
- In force
- 15 hr
- Issued by
- NWS San Francisco Bay Area, CA
Counties Marin County, CA, San Mateo County, CA, Santa Clara County, CA, Santa Cruz County, CA, Sonoma County, CA
The radar
The San Francisco radar (KMUX), 68 km from the middle of the area, began a volume at 14:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Oakland, CA (KOAK), launched 12:00Z, 2.8 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 820 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 225 m²/s²
- 0-3 km storm-relative helicity
- 322 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KMTR 011445 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 745 AM PDT SAT NOV 1 2008 STRONG SOUTHERLY WINDS EXPECTED TO CONTINUE TODAY ESPECIALLY OVER HIGHER ELEVATION LOCATIONS AND ALONG THE COASTAL NORTH BAY CAZ505-507-511-512-012245- /O.NEW.KMTR.WI.Y.0022.081101T1445Z-081102T0600Z/ COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE- SANTA CRUZ MOUNTAINS- 745 AM PDT SAT NOV 1 2008 ...WIND ADVISORY IN EFFECT UNTIL 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR THE COASTAL NORTH BAY...THE NORTH BAY MOUNTAINS...EAST BAY HILLS AND DIABLO RANGE...PLUS THE SANTA CRUZ MOUNTAINS. AN APPROACHING STRONG PACIFIC STORM SYSTEM WILL COMBINE WITH WITH STRONG WINDS ABOVE THE SURFACE TO CREATE VERY BREEZY CONDITIONS INTO THE EVENING OVER THE COASTAL NORTH BAY AND HIGHER ELEVATION SPOTS IN OUR AREA. A WIND ADVISORY MEANS THAT WINDS OF 35 TO 39 MPH AND/OR GUSTS OF 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ BELL
1 follow-up statement
000 WWUS76 KMTR 012134 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 234 PM PDT SAT NOV 1 2008 DEFAULT OVERVIEW SECTION CAZ505-507-511-512-020600- /O.CON.KMTR.WI.Y.0022.000000T0000Z-081102T0600Z/ COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE- SANTA CRUZ MOUNTAINS- 234 PM PDT SAT NOV 1 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR THE COASTAL NORTH BAY...NORTH BAY MOUNTAINS...EAST BAY HILLS AND DIABLO RANGE PLUS THE SANTA CRUZ MOUNTAINS. A POWERFUL PACIFIC STORM SYSTEM WILL COMBINE WITH WITH STRONG WINDS ABOVE THE SURFACE TO CONTINUE TO CREATE VERY BREEZY CONDITIONS INTO THE EVENING HOURS OVER THE COASTAL NORTH BAY AND HIGHER ELEVATION SPOTS IN OUR AREA. A WIND ADVISORY MEANS THAT WINDS OF 35 TO 39 MPH AND/OR GUSTS OF 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ BELL
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this wind advisory went out at Nov 1, 5:17 AM PDT, 2 hours 28 minutes earlier.
Area forecast discussion, Nov 1, 5:17 AM PDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA CA
517 AM PDT SAT NOV 1 2008
.DISCUSSION...AS OF 4:20 AM PDT SATURDAY...RADAR AND SFC OBS SHOW
AREAS OF PRECIP FROM ABOUT THE HEART OF THE SFO BAY AREA NORTHWARD
WITH JUST A FEW SCATTERED SHOWERS TO THE SOUTH. RADAR ALSO SHOWS THE
LEADING BAND OF PRECIP HAS ORGANIZED INTO A BAND OF MODERATE TO
LOCALLY HEAVY SHOWERS NOW EXTENDING SW TO NE FROM OFFSHORE OF HALF
MOON BAY THROUGH NORTHERN SAN MATEO COUNTY AND THROUGH SOUTHERN SF
BAY AND NEWARD THROUGH CENTRAL CONTRA COSTA COUNTY. LATEST RADAR
REFLECTIVITIES SHOW THE OFFSHORE PORTION OF THIS BAND...ABOUT 65
MILES WEST OF MONTEREY BAY...IS NOW ENHANCING. RAINFALL IS EXPECTED
TO INCREASE AND SPREAD SOUTHWARD DURING THE DAY AS A ROBUST PACIFIC
FRONTAL SYSTEM MOVES ONSHORE. A WARM AIR MASS AHEAD OF THIS SYSTEM
HAS RESULTED IN UNUSUALLY MILD TEMPERATURES FOR THE FIRST MORNING OF
NOVEMBER...WITH 4 AM TEMPS AROUND SF BAY GENERALLY IN THE LOWER TO
MID 60S. PRECIP WATER VALUES ARE REMARKABLY HIGH...WITH LATEST GPS
IPW FROM PIGEON PT AT ALMOST 1.4 INCHES.
THE PRECIP THATS PRESENTLY OCCURRING IS ACTUALLY ASSOCIATED WITH
THE REMNANT OF THE WEAK SYSTEM THAT PRODUCED THE LIGHT RAIN WE HAD
THURS NIGHT AND FRIDAY MORNING. ITS ASSOCIATED WEAK FRONTAL ZONE AND
BAND OF LOWER TROPOSPHERIC MOISTURE STALLED OVER OUR DISTRICT...AND
IS NOW ENHANCING AS THIS SECOND AND STRONGER SYSTEM CATCHES UP TO IT.
BOTH THE EXACT TIMING AND LOCATION OF THE HEAVIEST RAIN WILL
ULTIMATELY DEPEND ON THE DETAILS OF THE RATHER COMPLEX INTERACTION
BETWEEN THESE TWO SYSTEMS...AND SOLUTIONS FOR THIS VARY A BIT BETWEEN
THE DIFFERENT FORECAST MODELS AND SUCCESSIVE RUNS OF THE INDIVIDUAL
MODELS THEMSELVES. AM GOING WITH A CONSENSUS SOLUTION TAKING LATEST
SATELLITE AND RADAR DATA INTO ACCOUNT. THIS SUGGESTS AREAS OF RAIN
SPREADING SLOWLY SOUTHWARD DURING THE MORNING TO AROUND MONTEREY
BAY AND SOUTHERN SANTA CLARA COUNTY. AND THEN BY THE LATTER PART OF
THE MORNING...THE PRIMARY FRONTAL BAND OF LOCALLY HEAVY PRECIP WITH
THE APPROACHING OFFSHORE SYSTEM SHOULD BE MOVING IN TO SONOMA
COUNTY.
THIS WILL THEN MOVE SOUTHWARD DURING THE AFTERNOON...AND LIKELY BE
ACCOMPANIED BY A COUPLE OF HOURS OF PRETTY HEAVY RAIN AS IT PASSES
THROUGH. BY THE LATTER PART OF THE AFTERNOON...IT APPEARS THIS
FRONTAL PRECIP BAND WILL BE MOVING THROUGH THE SANTA CRUZ MTNS...
AND THEN DOWN INTO BIG SUR DURING THE EVENING. WILL NEED TO
CAREFULLY MONITOR POTENTIAL RAINFALL RATES FOR BURN AREAS IN BOTH
SANTA CRUZ AND MONTEREY COUNTIES AS THE DAY PROGRESSES.
HAVE ALSO NOTED REMARKABLY HIGH ETA AND GFS MOS THUNDERSTORM PROBS
ACROSS THE DISTRICT THIS AFTERNOON AND EVENING. 00Z GFS MOS GUIDANCE
FOR KSFO GIVES A TSTM PROB OF 40 PCNT FOR THE 12-HR PERIOD ENDING
06Z SUNDAY...AND ETA MOS 43 PCNT. THIS IS ABOUT AS HIGH AS CAN
RECALL HAVING EVER SEEN FOR OUR CWA. AS A RESULT...HAVE UPPED
MENTION OF THUNDERSTORM POSSIBILITIES FOR THIS EVENING TO CHANCE...
RATHER THAN OUR USUAL SLIGHT CHANCE. ADDITIONALLY...ALTHOUGH STILL
VERY LOW...MOS PROBS OF SVR TSTMS ARE NOW NON-ZERO...6 PCNT IN LATEST
06Z GFS MOS GUIDANCE FOR KSFO. GIVEN THAT THERE IS A POSSIBILITY
THAT APPRECIABLE CAPE COULD OCCUR IN CONJUNCTION WITH SIGNIFICANT
LOW-LEVEL SHEAR...WILL NEED TO CAREFULLY MONITOR RADAR IF AND WHEN
ANY THUNDERSTORMS DEVELOP. OBS AND MODEL OUTPUT THUS FAR CONTINUE TO
INDICATE WINDS WILL REMAIN BELOW ADVISORY LEVELS...BUT THIS TOO WILL
NEED TO BE MONITORED AS THE PRIMARY FRONTAL BAND APPROACHES...AND
ESPECIALLY IF SIGNIFICANT CONVECTION DEVELOPS IF IT APPEARS IT COULD
RESULT IN LOCAL ROBUST DOWNWARD TRANSPORT OF HIGHER MOMENTUM AIR FROM
ALOFT.
RAIN IS EXPECTED TO TAPER OFF FROM THE NORTH OVERNIGHT TONIGHT...
THOUGH WITH A DECENT CHANCE OF SOME RESIDUAL SCATTERED SHOWERS ACROSS
THE DISTRICT ON SUNDAY. SUNDAY NIGHT LOOKS DRY...BUT BOTH THE LATEST
GFS AND ECMWF MOVE IN ANOTHER DISTURBANCE ON MONDAY WITH ANOTHER
ROUND OF RAIN SPREADING SOUTHWARD ACROSS THE DISTRICT. THE GFS IS
FASTER...WITH RAIN SPREADING INTO SONOMA COUNTY MONDAY MORNING AND
SOUTHWARD THROUGH MONTEREY BAY BY AFTERNOON...WHILE THE ECWMF KEEPS
PRECIP CONFINED TO ABOUT THE CENTRAL SF BAY AREA NORTHWARD UNTIL
EVENING. HAVE FOUND THAT THE GFS HAS A BIAS TOWARDS BEING A BIT FAST
WITH SOUTHWARD PRECIP SPREAD IN SITUATIONS LIKE THIS...SO PREFER THE
SLOWER ECMWF TIMING. RAINFALL WITH THIS MONDAY THROUGH MONDAY NIGHT
SYSTEM LOOKS TO BE SIGNIFICANTLY LESS THAN WITH TODAYS STORM...AND
PRESENT INDICATIONS ARE THAT THERE WONT BE ANY ASSOCIATED HYDRO
ISSUES.
IN THE EXTENDED...UPPER LEVEL RIDGE DEVELOPMENT IS PROJECTED...WITH
THE MOIST FLOW ALOFT SHIFTING NORTHWARD AND MOSTLY OUT OF OUR
DISTRICT. MODELS DO SUGGEST SOME CONTINUING RAIN CHANCES IN OUR
NORTHERN ZONES AS SYSTEMS BRUSH THROUGH TO THE NORTH...WITH DRY
CONDITIONS PREVAILING ELSEWHERE. SHOULD NOTE HOWEVER THAT THE VERY
LONG RANGE PROJECTIONS OF BOTH THE GFS AND ECMWF...BEGINNING AROUND
NEXT WEEKEND...SHOW SIGNIFICANT UPPER LEVEL TROUGH REDEVELOPMENT
ALONG THE WEST COAST AND A RETURN TO WET WEATHER FOR US. MODEL
RELIABILITY THIS FAR OUT...EVEN FOR THE ECMWF...IS PRETTY LIMITED...
BUT IN THIS CASE MAY MERIT MORE ATTENTION THAN USUAL GIVEN THAT IT
APPEARS AT LEAST BROADLY CONSISTENT WITH TIMING FROM LATEST MJO
PROPAGATION INTO THE WESTERN TROPICAL PACIFIC.
&&
.AVIATION...AS OF 5:05 AM PDT SATURDAY...THE LATEST IR SATELLITE
IMAGE IS SHOWING A COLD FRONT APPROACHING THE SAN FRANCISCO BAY AREA.
KMUX IS INDICATING A LINE OF SHOWERS ENTERING THE SAN FRANCISCO BAY
AND MOVING NORTHEAST TOWARDS SACRAMENTO. EXPECT SHOWERS THROUGHOUT
THE DAY TODAY WITH STRONGER THUNDERSTORMS THIS AFTERNOON. WINDS WILL
BE OUT OF THE SOUTHEAST AT 10 TO 15 KNOTS...STRONGER VARIABLE WINDS
CAN BE EXPECTED IN THE VICINITY OF THUNDERSTORMS.
...MONTEREY BAY AREA... A COLD FRONT IS APPROACHING THE AREA THIS
MORNING AND SATELLITE AND RADAR IMAGES ARE BOTH SHOWING SHOWERS
NORTH AND WEST OF THE MONTEREY BAY AREA. SHOWERS WILL BEGIN WITHIN
THE NEXT 2 TO 3 HOURS AND ARE EXPECTED TO CONTINUE THROUGHOUT THE
DAY. STRONGER THUNDERSTORMS ARE EXPECTED THIS EVENING. WINDS WILL BE
OUT OF THE SOUTHEAST AT 5 TO 10 KNOTS...STRONGER VARIABLE WINDS CAN
BE EXPECTED IN THE VICINITY OF THUNDERSTORMS.
&&
.MARINE...AS OF 5:20 AM PDT SATURDAY...A COLD FRONT IS APPROACHING
THE COASTAL WATERS THIS MORNING RESULTING IN MODERATE TO STRONG
SOUTHERLY WINDS ALONG WITH SHOWERS AND THUNDERSTORMS. GALE FORCE
WINDS ARE EXPECTED IN THE NORTHERN OUTER WATERS TODAY AS THE COLD
FRONT CONTINUES INTO THE COASTAL WATERS. WINDS ARE EXPECTED TO
SUBSIDE LATE TONIGHT...HOWEVER SEAS WILL BEGIN TO BUILD THIS
AFTERNOON AS THE COLD FRONT MOVES OVER LAND. ANOTHER ROUND OF SHOWERS
AND THUNDERSTORMS ALONG WITH INCREASED WINDS IS EXPECTED FOR THE
BEGINNING OF THE WORK WEEK.
.MTR WATCHES/WARNINGS/ADVISORIES...
.TDA...GLW...PT ARENA TO PIGEON PT 20-60 NM.
SCA...ALL OTHER COASTAL WATERS AND SFO BAY.
&&
PUBLIC FORECAST: BLIER
AVIATION/MARINE: LARRY
NWS ON THE WEB AT WEATHER.GOV/SANFRANCISCOHazardous weather outlook, Nov 1, 4:30 AM PDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 430 AM PDT SAT NOV 1 2008 CAZ507-511-512-517-021130- NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE- SANTA CRUZ MOUNTAINS- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- 430 AM PDT SAT NOV 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND MONTEREY BAY AREA. .DAY ONE...SATURDAY AND SATURDAY NIGHT A MUCH STRONGER COLD FRONT WILL AFFECT THE REGION WITH 1-3 INCHES OF RAIN POSSIBLE IN THE WETTER LOCATIONS AS WELL AS A CHANCE OF THUNDERSTORMS. LOCALLY STRONG WINDS AND HEAVY RAIN ARE POSSIBLE LATE SATURDAY AFTERNOON AND EARLY EVENING. THE RECENTLY BURNED AREAS OF MONTEREY AND SANTA CRUZ COUNTIES WILL NEED TO BE MONITORED CLOSELY AS HEAVY RAINFALL APPEARS IMMINENT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PERIODS OF LIGHT RAIN SHOWERS ARE EXPECTED SUNDAY THROUGH THURSDAY PRIMARILY FOR THE NORTH BAY AREAS...OTHERWISE PARTLY CLOUDY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES. CAZ006-505-506-508>510-513-516-518-528>530-021130- SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- NORTH BAY INTERIOR VALLEYS-SAN FRANCISCO BAY SHORELINE- SAN FRANCISCO PENINSULA COAST-EAST BAY INTERIOR VALLEYS- SANTA CLARA VALLEY...INCLUDING SAN JOSE- SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL MONUMENT- NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST- 430 AM PDT SAT NOV 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND MONTEREY BAY AREA. .DAY ONE...SATURDAY AND SATURDAY NIGHT A MUCH STRONGER COLD FRONT WILL AFFECT THE REGION WITH 1-3 INCHES OF RAIN POSSIBLE IN THE WETTER LOCATIONS AS WELL AS A CHANCE OF THUNDERSTORMS. LOCALLY STRONG WINDS AND HEAVY RAIN ARE POSSIBLE LATE SATURDAY AFTERNOON AND EARLY EVENING. THE RECENTLY BURNED AREAS OF MONTEREY AND SANTA CRUZ COUNTIES WILL NEED TO BE MONITORED CLOSELY AS HEAVY RAINFALL APPEARS IMMINENT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PERIODS OF LIGHT RAIN SHOWERS ARE EXPECTED SUNDAY THROUGH THURSDAY PRIMARILY FOR THE NORTH BAY AREAS...OTHERWISE PARTLY CLOUDY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES. GUDGEL
In the hours before
Special weather statement, Nov 1, 5:55 AM PDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 555 AM PDT SAT NOV 1 2008 CAZ006-505>513-516>518-528>530-011500- SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST- EAST BAY INTERIOR VALLEYS-EAST BAY HILLS AND DIABLO RANGE- SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY...INCLUDING SAN JOSE- SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL MONUMENT- NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST- 555 AM PDT SAT NOV 1 2008 ...SIGNIFICANT RAIN EVENT UNDERWAY FOR NORTHERN AND CENTRAL CALIFORNIA... LOW PRESSURE OFF THE NORTHERN CALIFORNIA COAST IS PUSHING RAIN BANDS ONTO THE NORTHERN CALIFORNIA COAST BY DAWN SATURDAY WITH A VIGOROUS COLD FRONT EXPECTED TO PASS THE SAN FRANCISCO BAY AREA EARLY SATURDAY AFTERNOON. THE ATMOSPHERE TURNS UNSTABLE WITH THE COLD-FRONTAL PASSAGE AND A CHANCE OF THUNDERSTORMS WILL DEVELOP AT THAT TIME AND CONTINUE INTO THE EVENING HOURS. LOCALLY HEAVY RAINFALL IS EXPECTED WITH THE FRONTAL PASSAGE ACROSS THE AREA BEGINNING IN THE MORNING IN THE NORTH BAY AND EXTENDING THROUGH THE AFTERNOON FOR THE REMAINDER OF THE CENTRAL COAST. LOCALLY GUSTY WINDS AND HEAVY RAIN WILL ACCOMPANY ANY THUNDERSTORMS. HEAVY RAIN MAY CAUSE PONDING ON ROADWAYS...CREATING HAZARDOUS DRIVING CONDITIONS. CONCERN REMAINS HIGH FOR THE THREAT OF MUDSLIDES DUE TO HEAVY RAIN EXPECTED ON THE SANTA CRUZ MOUNTAINS AND MONTEREY COUNTY BURN AREAS. BY MIDNIGHT TONIGHT SHOWERS ARE EXPECTED AND THEN PERSIST INTO SUNDAY MORNING. STAY TUNED TO NOAA WEATHER RADIO OR OTHER FAVORITE NEWS SOURCES FOR UPDATED INFORMATION REGARDING THIS EVENT. AS OF 4:00 AM SATURDAY MORNING...LARGER 24 HOUR RAINFALL AMOUNTS IN THE NORTH BAY MOUNTAINS HAVE BEEN 2.40 INCHES AT VENADO AND 1.36 INCHES AT HAWKEYE. IN THE COASTAL NORTH BAY OLEMA REPORTED 0.76 INCHES. IN THE NORTH BAY INTERIOR RAINFALL AMOUNTS ARE NEAR ONE-THIRD OF AN INCH. AROUND SAN FRANCISCO BAY AND PENINSULA COAST LARGER AMOUNTS ARE NEAR ONE-QUARTER OF AN INCH. IN THE SANTA CRUZ MOUNTAINS BEN LOMOND HAS HAD OVER ONE INCH WITH THE LOS GATOS AREA RECEIVING ABOUT ONE-HALF AN INCH OF RAIN. GUDGEL
The office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 1, 2:59 AM PDT | Gale Warning | MTR | 12 hr | |
| Nov 1, 2:59 AM PDT | Small Craft Advisory for Rough Bar | MTR | 22 hr |
Nearby
Wind Advisories in California, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.